# SDR AWXA200500646

- Difficulty date: May 25, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 62,036 hours, 39,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65353654
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHEC, INTERCOSTAL FOUND CRACKED AT BODY STATION (BS) 500D THROUGH BS 520.  MAINTENANCE REMOVED TOP OF INTERCOSTAL AT BS 500D-520 AND FABRICATED ATTACH ANGLE FOR TOP OF INTERCOSTAL IAW BOEING SRM 51-40-02.  INSTALLED FABRICATED PART IAW BOEING 737-300 SRM 51-40-02.
